CureZone   Log On   Join
Re: don't mean to be a damper, but getting worse
 
hope4myadrenals Views: 2,091
Published: 9 years ago
 
This is a reply to # 1,900,953

Re: don't mean to be a damper, but getting worse


Paullette, I agree with what lolite and jpron suggested about the cortisol. Since you felt worse lowering your HC dose, you should raise it back up to where you felt better, to the 15 mg.

I remember we chatted several months ago, and I told you that I was weaning off of HC because I thought it caused me anxiety. I was on 11 mg at the time. I went without HC for 10 months, and the first month or two was ok, then I got very weak, and very sick for 8 months. The nausea, weakness and anxiety was insane. So I am recently back on HC, and feeling better. HC is not a cure for me... I still have issues, but without the HC I felt quite horrible.

Give Dr. Neville a shot and see what happens. His suggestions did not help me at all. Every supplement he had me try made me get worse (especially the serephos.)

I wish I could give you more advice! Hang in there!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)